Zepatier Post Treatment Issues

6 Replies Updated



Conversation Starter

Jonathan Says:


I finished Zepatier treatment last July. Successful. Virus undetectable. Very happy. I'd been sick for almost 20 years. Felt great. Began to re-start my life. But, since July 2017, I've fallen sick with flu-like symptoms three times. Each bout of 'flu' lasts a month, and is bad enough to stop you from doing anything, except sleep, or futz around. I got the last bout of this extreme flu mid-March, 2018. It lasted until a few days ago. I'm free of it now, but extremely tired. It feels like I've got ME or chronic fatigue syndrome. Has anyone else had immune-system issues since completing Zepatier?



Showing Replies 1 - 6 of 6 RSS Feed


of 1    
1
Verwon Says:

How long have you been off of it, now? It contains Elbasvir and Grazoprevir. It is most commonly used to treat Hepatitis C.
Medication side effects should not linger for more than a month, or so, after you stop any given drug. There are very few that cause such permanent issues.

The FDA does warn that you may experience nausea, dizziness, fatigue, and joint/muscle aches, while taking it, but they should improve, when your course of treatment is done.

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jonathan Says:

Re: Verwon (# 1)

Yes. Hepatitis C. I finished treatment in August 2017. I fell ill with this heavy 'flu' in October, then again in January 2018, and again in March/April 2018. I'm not taking any medication. I do have mild liver cirrhosis, however (caused by the HCV. I've never liked alcohol) - could this be the cause of these recurrent fevers? Has no one else experienced after-effects of Zepatier treatment like this? It may have nothing to do with Zepatier. It might be immune-system weakness due to stress. Having been reduced by illness for 20 years, adapting to being well again (and getting back on the wheel) is stressful.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Jonathan Gems Says:

Re: Jonathan (# 2)

Has anyone had adverse effects from Zepatier post-treatment? I should be feeling better by now but something isn't right. Hard to describe. Fatigue, and intermittent brain-fog, plus a general feeling of being unwell. Has anyone else had this experience?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Mary Ann Says:
via mobile

Have you been tested for Lupus it sounds like it I also have Lupus it started with my liver /flu like symptoms etc

REPLYSHAREREPORT
Was this helpful?     1     0  
5
Jonathan Gems Says:

Re: Mary Ann (# 4)

Thanks. I'll get a Lupus check. Something is definitely not right with me. Energy drop-outs. Intermittent brain-fog. A fundamental anxiety because not able to predict how my mind/body will perform.
Again, is there anybody out there who has had residual side-effects after treatment with Zepatier?

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Jonathan Gems Says:

Re: Jonathan Gems (# 5)

General health is improving but still get brain-fog and energy drop-outs. Also, deterioration in eyesight. Is this due to Zepatier? Is it due to liver cirrhosis? It seems no-one else is reporting Zepatier long-term adverse reactions.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Hepatitis C post-treatment issues
Passed more than 7 months after the successful treatment of my son from hepatitis C, but there were serious side effects... 2 replies
I only got 8 weeks worth of Zepatier for hepatitis C treatment
Insurance won't cover more. Is 8 weeks enough to kill the virus? I take my last dose today. I'm scared I could c...
postrate treatment
I am 68.Two months back my PSA level shown 4.1 now it is 4.27. I am advised to take Veltamplus tab.Is the tab effective?...
Treatment for Post traumatic stress
The Dr prescribed Cilift 20 mg for me due to post traumatic stress. I am so afraid to use it because of the side effects... 1 reply
Harvoni post treatment
I'm done now and finished 12 week tx 4/14/15 and I can say back pain, neck pain and pain in the legs is now a part o... 4 replies
2 months post Harvoni treatment edema of hands
I did 12 weeks of Harvoni and cleared the virus, finished treatment June 7th 2015. During treatment had some edema of fe... 2 replies
hypothrodism after post treatment of hepatitis c
hi everyone , i am suffering from hypothyroidism after treatment of interferon before five month my hepatitis is negativ... 1 reply
Treatment For Kentucky Pain Patients
Is there any chronic pain patients from Kentucky or Ohio that are finding themselves with no treatment and no where to t... 15 replies
treatment from the side effects of dexona and practin
I am Rohit suffering from the side effects of dexona and practin and now I'm facing the problem of pimples in my who... 12 replies
Treatment for bladder infections
I have a bladder infection and want to know what the best antibiotic to use would be that doesn't have lots of side ... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 June 2018.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA